Silica - taking for Bartholin's cyst, experiencing skin side effects??
Started by: 12345abc at July 24 2013
Replies: 2 & Views: 997
Page 1 of 1
This site provides only educational materials, all advices given here are only for educational purpose.
Silica - taking for Bartholin's cyst, experiencing skin side
|July 24 2013
I am a 30 year old female who has had a Bartholin's cyst on and off for the last year. When I am not sexually active at all it seems to be gone entirely but takes numerous months. Recently, the cyst returned. It is maybe 2 inches, on only one side and is squishy - not painful.
Background: I have sensitive combination skin, fair skinned and prone to breakouts.
I read about silica and how it helps bartholin's cycts and want to avoid having it drained. The description of the silica person sounds just like me, thin, aversion to cold, anxiety etc.
About 3 weeks ago I began taking silica 6x - I started taking 4-5 pellets 5 times a day and in the last few days have only done a few doses. My issue is that the cyst is still there. It might have decreased a bit in size but that may be just due to me not being sexually active and there is less swelling in the area. Tough to tell.
I have noticed along with my skin being dry around my fingertips that my skin, especially on my face is full of tiny pustules, like patches. Small white bumps all over and when one pops open its like all the pores in the area become more pronounced. Any place my skin is broken is taking a long time to heal and small pustules are visible. Even a seemingly light brush on my skin can leave a patch of skin pussing and open for days.
Sorry this is gross to describe but the medicine is having an effect and I know pustules etc are part of the cleansing process but given that it has almost been a month and this is happening to my skin can I take something to counteract? or do I just continue as usual because this should subside soon?
Its hard to wear makeup because of the areas weeping and my skin in general is kind of inflamed looking. Maybe I am taking too much silica? I do hope I can get rid of the Bartholin's cyst so maybe its worth staying on? Or maybe you recommend I switch to something else if my skin is erupting like this on my face. It's like my entire face is full of innumerable pussy pores waiting to break from the surface - but it is literally my whole face. If one is touched its like a chain reaction and pus rises to the top all around...
Thanks in advance for any advice and sorry for the long description. Could this all be a good thing and my body may need to experience this for several months? If I should stay strong and continue on what is the best way to help my skin/ care for my skin to purge these toxins?
Page 1 of 1
Re:Silica - taking for Bartholin's cyst, experiencing skin s
|July 24 2013
31/F/USA/humid currently, live by ocean
2. Current complain - from how long:
Bartholin's Cyst - 1 year
Since beginning silica to treat Bartholin's cyst have noticed some significant skin changes, especially on my face
3. Current medicine you are taking:
#12 SILICA 6X
began taking about 3-4 weeks ago (4 pellets up to 5 times a day, have decreased in last few days to 1-2 times a day)
4. Sign & Symptom of disease:
soft bartholins cyst on right labia, not painful about 1-2 inches, during sex becomes more pronounced; experiencing skin issues since I started treating cyst. Of note, after having sex on my period a week ago am trying to cleanse body of what feels like a UTI. have pustules on breasts and have for some time but maybe more pronounced. Also noticed several ingrown hairs near Bartholins cyst lastnight and extracted. Have been focused on exfoliating the area in case it caused the cyst. Muscles tight all over but may be due to lack of my normal physical activity.
5. Breif medical history:
as baby had acid reflux - surgery corrected this but prevents me from vomiting; had surgery on left eye twice as child for a nevus or mole. family has history of skin cancer, I am fair skinned. Diagnosed with scoliosis as child, not severe enough to warrant surgery but wore brace for a year. A few years ago had non cancerous cyst removed from left breast. For last few years have had anxiety/depression issues off and on stemming from death of partner from cancer. Currently taking multivitamins, in addition to silica. Also have inflamed gums. Also - get cold easily, thin frame. Sprained ankles a year ago - after therapy and a juice cleanse pain subsided and has for most part been absent. Rarely drink alcohol and eat healthy with few processed or GMO foods. Old scars visible on skin, bruise easily tough am not anemic.
6. Family Back Ground:
Immediate family - diagnosed with melanoma that spread to lymph nodes, ok now post surgery. Other family have been diagnosed with cancerous moles. In addition an immediate family member has asthma and another has underactive thyroid requiring medication.
7. Education and Nature of Profession of Patient:
Bachelor's degree working in finance for last several years. Transitioning to return to school for graduate degree in August.
8. Desires and aversion of food:
Hot weather encouraging me to sleep excessively.
Lately craving ice cream, moisture rich food (maybe due to heat wave) and salty food, peanut butter.
9. Mind-behavior, anger, irritability, hurry..etc.:
Apathetic, anxious, tired - major heatwave in my area so that could be contributing factor. Take ADD medication at times to counteract my in ability to take action.
Experiencing a great deal of change moving to new area and leaving job to begin school. I feel very horny often and sometimes masturbate - in last few weeks have felt less sensitivity which may be to doing it too often.
At times I have noticed I have little patience for small annoying things. Mostly calm but am nervous about the many upcoming changes. Trying to work on repairing my body so I can be focused and healthy for school. I have been avoiding important things lately maybe in a bit of denial but know I have much to do and can't continue to put off. Have not been as physically active as I usually am. Somewhat lonely but recently started spending time with new person I have a strong desire to be around all the time. Strong desire for physical touch and affection from another. Noticed I seem to function in extremes - I do nothing or I do a ton and stay up all night (maybe from medication). Concern of failing in the future and not being prepared for school program. Often reflect on past relationship with partner who died missing him.
10. What makes it worse and what makes it better:
BARTHOLINS CYST - sexual activity makes worse, when I went 9 mos without any sexual activity appeared cyst may have dissipated but quickly returned with sex; tried hot compresses several times but didn't have any impact. It is soft and isn't painful and doesn't feel like it is close to bursting and I cannot identify specific area that is blocked.
SKIN - I am exfoliating and sometimes it opens up part of my now very sensitive skin on my face and there are white pustules present and I have squeezed them. What is new is that it is not like a single pimple or pustule - it is a patch.
Skin is very very slow to heal up and pusses/weeps for extended period of time. I put a clay mask on last week and they seemed to temporarily dry up some areas on my face that are just barely beginning to heal.
Put arnica ointment on areas which I thought helped at first but stopped thinking it may only be exaggerating the pustules.
Exfoliating inside legs and a little where cyst is thinking it may be from an ingrown hair as I seem to recall it first appeared after I shaved entirely and then had sex over a year ago.
I am focusing on taking in large amounts of water to prevent dehydration in hot temps. Few weeks ago experienced heat cramps in both legs.
Please take Petroleum 30, one dose a day for 3 days and stop.
Dissolve 5 pellets in 3 tablespoons water, stir several times and drink. This is one dose.
Take Calc Flour6X, dissolve 12 tablets every day in some water that you can sip whole day. Do this for 1 week.
This will solve your problem. Update this thread after 1 week.